# SDR SIMA20130309013

- Difficulty date: March 9, 2013
- Submitted: August 23, 2013
- Operation: Air carrier
- Aircraft: N656AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145740
- Aircraft time: 24,110 hours, 21,126 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Canning
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SKIN,  FRAMES 22 AND 23 BELOW STRINGER 5L OIL CANNING.  INSTALLED REPAIR DOUBLER AND FILLER IAW AE EO EM-53MR-2104.
